Acetaminophen May Cause ADHD

Share This Articlefacebooktwittergoogle_plusredditpinterestlinkedinmailfacebooktwittergoogle_plusredditpinterestlinkedinmail

acetaminophen ADHDHere we go again! We’ve been telling you for a LONG time to beware of acetaminophen (Tylenol, etc). Recently the U.S. Food and Drug Administration (FDA) finally started to catch up. They just finished asking health care providers to stop prescribing acetaminophen in doses higher than 325 mg, for fear it could cause potentially fatal liver damage.

Last year, the FDA also warned that acetaminophen products may cause fatal skin reactions, including Stevens-Johnson Syndrome (SJS), toxic epidermal necrolysis (TEN), and acute generalized exanthematous pustulosis (AGEP), which, too, can be fatal.[i]

And now a study published in JAMA Pediatrics is reporting that taking over-the-counter acetaminophen during pregnancy may increase your child’s risk of attention deficit hyperactivity (ADHD).[ii]

Acetaminophen During Pregnancy Linked to ADHD

Rates of ADHD have been increasing by about 5 percent a year in the last decade, and it’s now estimated that 11 percent of kids aged 4-17 have the condition.[iii] If this connection is verified, it could represent a major factor in ADHD’s rising prevalence (in this study alone, for instance, more than half of the mothers used acetaminophen during pregnancy).

The findings were quite alarming, with children of women who had taken acetaminophen during pregnancy 13 percent more likely to display ADHD-like behaviors (including issues with attention span and temper) by age 7. These same kids were 30 percent more likely to be taking an ADHD medication as well.[iv]

And, the longer a woman used acetaminophen during pregnancy — and the later in the pregnancy the usage occurred — the greater the risk of ADHD became. Acetaminophen usage also increased children’s risk of hyperkinetic disorders (HKDs), which includes many of the same symptoms of ADHD but generally to a greater degree of severity and with more impulse-control difficulties.

Taking Painkillers is Risky Business

Warnings like these are certainly unnerving and for good reason. Did you know, for instance, that unintentional overdose with acetaminophen is the leading cause of acute liver failure in both the U.S. and the United Kingdom?[v] Yikes.

It’s not just acetaminophen, either.

Non-steroidal anti-inflammatory drugs (NSAIDs) like Celebrex, ibuprofen (Advil, Motrin), Aleve and others, which are one of the most common drug classes used to treat joint pain, may disrupt cartilage synthesis and actually speed up the destruction of cartilage and joints. Not to mention, NSAIDs are notorious for increasing your risks of heart attack (Vioxx, anyone?). A National Cancer Institute study found taking 400 mg of the NSAID Celebrex twice a day for about 33 months increases your heart attack risk by 340%!

Even aspirin, which many assume is one of the safest pain relievers around, is linked to serious gastrointestinal bleeding, kidney damage, stroke and cataracts. Aspirin’s side effects are so severe researchers have recommended it be changed to prescription-only status.

These risks are just crazy. How many more people will die, or suffer permanent disability, before we start demanding better? A safe option for pain relief that doesn’t cause more problems than you started out with … or put your life at risk so you can finally feel comfortable. Is that really too much to ask?

Actually, no, it’s not.

The SAFE Alternative for Pain Relief

Are you fed up with turning on the news, only to hear yet another study uncovering serious risks about the painkiller you’re using? At that point it’s too late, isn’t it? The potential damage has already been done!

Enter Heal-n-Soothe — a natural anti-inflammatory formula that contains the 12 most powerful and safest anti-pain ingredients, which not only decrease your pain but can also help reduce blood pressure … brighten and clear up your skin … give you a rock-solid immune system … cleanse and thin your blood … and much, much more!

acetaminophen ADHDHere are 6 great reasons you should ditch your prescription or OTC pain reliever and test out our 100% natural solution instead:

  1. Reduces pain, inflammation and swelling WHILE healing the source of the pain. NSAIDs like aspirin often harm your body instead of heal it.
  1. Dissolves pain in minutes with 12, 100% natural, inflammation-fighting ingredients.
  1. 100% safe – no side effects, unlike acetaminophen, aspirin, ibuprofen and others!
  1. Contains the strongest and highest potency proteolytic systemic enzyme formulation available, to boost your immune system by cleansing your blood and killing viruses and bacteria so you get sick less often.
  1. Improves joint mobility and flexibility by reducing stiffness-causing fibrin.
  1. Scientifically proven to work through medical research studies

There simply is no other more effective and powerful supplement. It works, and I’m not even exaggerating when I say that earlier this month one of our customers referred to it as “God in a Bottle.”

What will you call it when you find out you’re finally pain-free, naturally?

Share This Articlefacebooktwittergoogle_plusredditpinterestlinkedinmailfacebooktwittergoogle_plusredditpinterestlinkedinmail

Leave a Reply

Your email address will not be published. Required fields are marked *